Levocetirizine xyzal dosage

Common Questions and Answers about Levocetirizine xyzal dosage

xyzal

Avatar n tn Xyzal) for my allergies, I skipped it this morning since I was going in for a blood test and urine test, but I did take a dose yesterday. Will Levocetirizine affect the outcome of the test in any way? Thanks in advance!
Avatar f tn She prescribed me levocetirizine. Its a newer allergy medication and supposively the best! Its class B which is in same caterogory as benedryl. I'm telling you I have been through 14 bottles of afrin and have not been able to go anywhere without my tissues. I have taken one so far and not one tissue today!
Avatar n tn I've been on Xyzal tablets for 5 years. was given these tablets because I suffered from itchy and runny nose. when I do not take the tablet for more than a day i experience itchiness all over my body especially on the arms and legs. please can you advise whether this is a withdrawal symptom?
Avatar f tn But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control. Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar f tn Hydoxyzine worked wonders for me (once I got a high enough dose). I take 25 - 50 mg. every 6 hours. I had a bad rash all over my body except my face and buttocks and it stopped the itching and is clearing the rash. I wish they would have started it in Dec,. but it seems with these side effects we are all re-inventing the wheel. The docs seem clueless.
Avatar n tn The doctor told me to stop using it immediately after he heard that my body got some allergic reaction toward the drug. The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
Avatar n tn For burning throat, gargle with salt water immediately and keep doing it. Take Montelukast+levocetirizine for 10 days one daily(0-0-1) preferably night. take multivitamins and gargle with Tantum before food, betadine(1:5) and hydrogen peroxide(1:10) after food for three days. Take dichlo for pain relieving for 2 days(1-0-1). If symptoms persist, rush to the ENT specialist.
Avatar m tn I'm allergic and I know it! I've been allergic ever since I was a little boy and I've learned to live with that. My problem is that during the last couple of years, I seem to get more and more sensitive to the allergens that trigger my reactions, as well as more prone to have shortness of breath as a primary reaction! This year, although spring hadn't affected me so far, I happened to catch a cold (whether it was the flu, a cold or bacterial infection I don't know!
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar m tn Runnning nose and watery eyes and i have taken levocetirizine dihydrochloride 5mg... it seems better but my head has become heavy after taking the medicine.. please advice and can i take steam ? what are the precautions that needs to be taken ?
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar n tn These include levocetirizine, loratidine etc. this can be combined with nasal decongestants (combination are available) and should be taken against prescription. Take care and regards.
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar f tn for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar m tn ve tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc..... I see an allergist on the 28th, but was wondering if anyone has ever experienced tingling/shaking due to allergy/sneezing.
Avatar f tn I have been allergy tested and take a shot a week because I was allergic to everything. I take xyzal, singular, and Concerta daily. None of these were started when fever appeared. I have recently developed a cough and a catch in my breathing when I try to speak. My vision is increasingly becoming more blurry, so bad that my son is complaining about it. TB skin test negative. Multiple UA's negative. ANY SUGGESTIONS?
Avatar n tn No one can figure out what it is. I have taken everything from Benadryl, Xyzal, Zrytec, Singulair, Claritin, and Hydroxyzine. Nothing has worked. They have done blood work for lupus and many other blood tests. All came back negative. They have started taking me off one drug at a time, now I am only on Xyzal, Singulair and 2 Hydroxyzine HCL 25 daily. Does anyone have any suggestions on what I could do or suggest what my doctor may need to test for. The only known allergy I have is fish.
Avatar f tn I have tried 2 different antihistamines separately, with 2 days in between. The first xyzal, this worked fantastic in reducing the redness in my face/neck, but then I began getting a rash on my elbows and knees. This seemed like an allergic reaction so I stopped. Went back to benadryl, the rashes on my elbows and knees went away but my face got inflamed. So 2 days later I tried 180mg Allegra, and the same thing happened! My face/neck calmed down but the rashes on my elbows knees came.
Avatar m tn HI, Mar 2018 I was fine. Allergy test revealed Cedar, Elm tree allergen. I began allergy shots, for a month, afterwards I began sneezing up a storm. Developed chronic rhinitis in the process. I've also developed montly infections, non stop since Mar 2018. Was on antibiotics for 4 months straight, last year. This year Feb/March been on antibiotics Amox/Clav. Each time, I complete course of antibiotics, I begin sneezing up a storm !!
Avatar m tn Soon enough I went to visit a doctor about it who took a look at my ears and told me they were perfectly fine but he gave me some xyzal and nasonex nose spray. After taking both the noise began to slowly fade away but this odd feeling in my ear has still persisted and every time I yawn I can still feel the slight uncomfortable/pain at the left side of my neck.